Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  On the triviality of a symmetry class of tensors
 
 
Title: On the triviality of a symmetry class of tensors
Author: Chan, G.H.
Appeared in: Linear & multilinear algebra
Paging: Volume 6 (1978) nr. 1 pages 73-82
Year: 1978
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands